# SDR USAA960382

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-1016
- Part time: 36,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 69 INCH CORROSION STRINGER 27L, BS 947 TO 1016.  INSTALLED STRINGER/DOUBLERS.  REPAIRED PER SRM 53-10-3, DETAIL VI.  (M)
